Publications in Scientific Journals:

T. Mchedlidze, M. Nöllenburg, I. Rutter:
"Extending Convex Partial Drawings of Graphs";
Algorithmica, 76 (2016), 47 - 67.

English abstract:
Given a plane graph G (i.e., a planar graph with a fixed planar embedding
and outer face) and a biconnected subgraph G with a fixed planar straight-line convex
drawing, we consider the question whether this drawing can be extended to a planar
straight-line drawing of G. We characterize when this is possible in terms of simple
necessary conditions, which we prove to be sufficient. This also leads to a linear-time
testing algorithm. If a drawing extension exists, one can be computed in the same
running time.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.